# SDR JJBA20240213038

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, RH SERVICE DOOR OUTBD CROSSBEAM AT FR20 FOUND CRACKED. RH SERVICE DOOR OUTBD CROSSBEAM AT FR20 REPLACED BY NEW CROSSBEAM
